On the space discretization of PDEs with unbounded coefficients arising in Financial Mathematics - the case of one spatial dimension
F. F. Gonçalves, M. R. Grossinho and E. Morais
Comptes Rendus de l'Académie Bulgare des Sciences 63, 35-46 (2010).
A note on a stationary problem for a Black-Scholes equation with transaction costs
M. R. Grossinho and E. Morais
International Journal of Pure and Applied Mathematics 51, 557-565 (2009).
Stationary solutions of some nonlinear Black-Scholes type equations arising in option pricing
M. F. Fabião Ribeiro, M. R. Grossinho, E. Morais and O. Simões
in Progress in Industrial Mathematics at ECMI 2010, Springer, 223-229 (2012).